# SDR P2EA98074

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK, NOSE LANDING GEAR WHEEL WELL TORQUE BOX LOWER LEFT 'T' CHORD CORRODED BEYOND LIMITS AT BS 229.8.  FABRICATED 'T' CHORD PER SRM 51-20-1, 51-10-1, 51-10-3, 51-10-2.  REPLACED CHORD FROM BS 227.8 TO BS 294.5, WL 157, LBL 15 INCHES PER SRM 51-10-1.  (M)
